# SDR IPXA2022061783197

- Difficulty date: June 8, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 93,672 hours, 17,933 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: ADA013022
- Condition: Cracked
- Location: Fwd. Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:3CFWD. CARGO PANEL SUPPORT ANGLE IS CRACKED AT STA. 6-10 R/H SIDE.REMOVED, FABRICATED AND REPLACED ANGLE IAW DWG. ADA0130 AND SRM 51-33-01. (MINOR)
